Please use this identifier to cite or link to this item: http://hdl.handle.net/123456789/151
Title: Strong Convergence and Stability of Jungck-Multistep-SP Iteration for Generalized Contractive-Like Inequality Operators
Authors: Akewe, H
Keywords: Mathematics
Banach space
Multistep iteration
Issue Date: 11-Jun-2012
Publisher: CSCanada
Citation: Advances in Natural Science, 5 (3),21-27
Abstract: We introduce the Jungck-multistep-SP iteration and prove some convergence as well as stabiilty results for a pair of weakly compatible generalized contractive- like inequality operators defined on a Banach space. As corollaries, the results show that the Jungck-SP and Jungck-Mann iterations can also be used to approximate the common fixed points of such operators. The results are improvements, generalizations and extensions of the work of Chugh and Kumar (2011). Consequently, several results in literature are generalized.
URI: http://hdl.handle.net/123456789/151
ISSN: 1715-7862 [PRINT]
1715-7870 [ONLINE]
Appears in Collections:Staff Publications

Files in This Item:
File Description SizeFormat 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.